... 7. 5-325
YES, you will experience withdrawal from 7.5mg Hydrocodone/325mg. acetaminophen, if stopped abruptly.
Now if you are combining your hydro 7.5 with the decongestant Phenylpropanolamine, it sounds like a cheap speedball recipe if I ever heard of one.
I don't know how long you have taken this combo, your method of introducing it to your body, or any particulars as to your age, state of health, etc.
If possible get to an ER - NOW - be honest, and get help. Abrupt withdrawal of Hydrocodone can be lethal at worst and make you wish you were dead at the least. If this isn't possible, start flushing your system out with LOTS of water, and see your doctor ASAP.
I've witnessed withdrawal effects of an adult male in his late 40's who only took 5 mg. of Vicodin/Hydrocodone for a few weeks. It wasnt pretty at all and his withdrawal was mild and didn't include vomiting or seizures. Hydrocodone is a NARCOTIC, but you know that already, right?
Stopping narcotics cold turkey is a receipe for disaster.
Best of luck to you, and if you NEED hydrocodone, NEVER LET YOURSELF RUN OUT. IF YOU DON'T NEED IT, get through withdrawal and stay clean.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Posted 28 Jan 2010 • 1 answer
Posted 4 May 2010 • 1 answer
Posted 28 May 2014 • 1 answer
Hydrocodone/Pheniramine/Phenylephrine/Phenylpropanolamine/Pyrilamine - Is there a such pill as hydro
Posted 23 Apr 2015 • 1 answer